# SDR 2002FA0001267

- Difficulty date: October 15, 2002
- Submitted: November 7, 2002
- Operation: General aviation
- Aircraft: N113PF
- Make and model: Cessna 172R
- Aircraft serial: 17280401
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: P-Lead
- Condition: Failed
- Location: Lt Magneto
- Part time: 1,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF INTERMITTENT LT MAG FAILURE.  TROUBLESHOT AND REMOVED ENTIRE P-LEAD ASSEMBLY.  FOUND SHIELDING SOLDER / CRIMP AT SWITCH END CUT INTO CENTER CORE VERY SLIGHTLY.  REPLACED P-LEAD ASSEMBLY.  NO ADDITIONAL REPORTS OF MAG FAILURE.
